# SDR EISA97144

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 1113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, 1 SQUARE INCH OF UPPER CROWN ON INTERCOSTAL AT FS 1113 OBL IS BROKEN OFF.  REMOVED AND INSTALLED INTERCOSTAL AT 1113 OBL IAW B727 SRM 51-30-2.  (M)
